# SDR ABXA20230627138

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 96,679 hours, 35,696 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

C HYD PRIM 1 EICAS MESSAGE DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED A VISUAL AND FUNCTIONAL CHECK OF THE C1 PUMP SHOWED ALL NORMAL. LOAD TEST AND INDICATIONS NORMAL. NO ISSUES NOTED WITH OPERATION. ALL WORK REF B767 AMM 29-11-00. AIRCRAFT RETURNED TO SERVICE.
